American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] J. East, J. D. Mitchell and Y. Péresse. Maximal subsemigroups of the semigroup of all mappings on an infinite set. Trans. Amer. Math. Soc. 367 (2015) 1911-1944.
Abstract, references, and article information   
View Article: PDF

[2] Ferran Cedó, Eric Jespers and Ángel del Río. Involutive Yang-Baxter groups. Trans. Amer. Math. Soc. 362 (2010) 2541-2558. MR 2584610.
Abstract, references, and article information   
View Article: PDF

[3] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Intransitive Cartesian decompositions preserved by innately transitive permutation groups. Trans. Amer. Math. Soc. 360 (2008) 743-764. MR 2346470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider. Innately transitive subgroups of wreath products in product action. Trans. Amer. Math. Soc. 358 (2006) 1619-1641. MR 2186989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander S. Kleshchev and Pham Huu Tiep. On restrictions of modular spin representations of symmetric and alternating groups. Trans. Amer. Math. Soc. 356 (2004) 1971-1999. MR 2031049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexandre V. Borovik, Laszlo Pyber and Aner Shalev. Maximal subgroups in finite and profinite groups. Trans. Amer. Math. Soc. 348 (1996) 3745-3761. MR 1360222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jay Zimmerman. Complete groups with nonabelian composition factors . Trans. Amer. Math. Soc. 302 (1987) 151-159. MR 887502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen D. Comer. Galois theory for cylindric algebras and its applications . Trans. Amer. Math. Soc. 286 (1984) 771-785. MR 760986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. M. Silberger. Are primitive words universal for infinite symmetric groups? . Trans. Amer. Math. Soc. 276 (1983) 841-852. MR 688980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] William Findlay. The Sylow subgroups of the symmetric group . Trans. Amer. Math. Soc. 5 (1904) 263-278. MR 1500673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1